# SDR 0704019

- Difficulty date: October 6, 2003
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N737TW
- Make and model: Boeing 737230C
- Aircraft serial: 20257
- Aircraft time: 70,152 hours, 64,582 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Access Panel
- Part number: 65ND719023
- Condition: Cracked
- Location: Lt Wing Te Flap
- Part time: 9,992 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TE MID FLAP ACCESS PANEL CRACKED AT WBL 127.
